# SDR GAIA02081ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT AT THE E/E ACCESS, THE AFT DOOR LOCKING FRAME HAD CORROSION AT THE FRAME TO SKIN AT BS 460, STRINGER S29L TO S28L.  REMOVED FRAME DAMAGE, AND REPAIRED PER BOEING SRM 51-10-2 FIGURE 3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
